Scheda di esercizi di Farmacologia gratuita e stampabile: 8 esercizi dal livello facile a quello d’esame, con le soluzioni. Stampala o salvala come PDF.
Per i docenti: gratuita da stampare, copiare e usare in classe. Ogni nuova scheda ha nuovi valori e le sue soluzioni. Un link a ExamProblems nella pagina del corso è molto apprezzato.
Nome: ____________________ Data: ____________
1.Facile
Che cos'è un agonista?
AUn farmaco che accelera la propria escrezione
BUn farmaco che distrugge il recettore
CUn farmaco che si lega a un recettore e lo attiva
DUn farmaco che si lega a un recettore e lo blocca
2.Facile
In the United States, what is a "boxed warning" (black box warning) on a drug label?
AA sign that the drug must be stored in a dark box
BThe strongest FDA warning about a serious or life-threatening risk
CA note that the drug is available without prescription
DA label showing that the drug is a controlled substance with abuse potential
3.Facile
What does "bacteriostatic" mean?
AThe drug stops bacteria multiplying without killing them directly
BThe drug kills bacteria directly by breaking down their cell wall
CThe drug prevents the patient's immune response
DThe drug kills viruses as well as bacteria
4.Media
I pazienti in terapia con i vecchi inibitori delle MAO vengono avvertiti riguardo ai cibi ricchi di tiramina. Che cosa può succedere?
AUn'improvvisa insufficienza renale
BUna grave ipoglicemia
CUn'eruzione cutanea allergica
DUna crisi ipertensiva
5.Media
After several years of levodopa treatment, which problem is common?
AComplete and permanent loss of all Parkinson's symptoms
BSevere hypoglycaemia after each dose
CPermanent hearing loss
DDyskinesias and "on–off" fluctuations in response
6.Media
A patient starting niacin (nicotinic acid) complains of flushing and warmth after doses. Which advice may reduce this?
ATake it on an empty stomach in a hot bath
BDouble the dose to build tolerance faster
CTake the niacin with a hot drink so that it dissolves and acts faster
DTake aspirin 30 minutes before the niacin, if the prescriber agrees
7.Difficile
A woman has received a high-dose oxytocin infusion with large volumes of hypotonic fluid for many hours. She now has a headache, confusion and a low serum sodium. What is the most likely cause?
ANormal tiredness after a long labour
BAn allergic reaction to oxytocin causing brain swelling
CWater intoxication from the antidiuretic effect of oxytocin
DExcessive salt in the infusion fluid
8.Difficile
A teenager took a large overdose of diphenhydramine. He is agitated, hot, flushed and confused, with dry skin, dilated pupils and a full bladder. What is this pattern?
ACholinergic toxidrome
BOpioid toxidrome
CSerotonin syndrome
DAnticholinergic toxidrome
Soluzioni
1. C · Un farmaco che si lega a un recettore e lo attiva
2. B · The strongest FDA warning about a serious or life-threatening risk
3. A · The drug stops bacteria multiplying without killing them directly
4. D · Una crisi ipertensiva
5. D · Dyskinesias and "on–off" fluctuations in response
6. D · Take aspirin 30 minutes before the niacin, if the prescriber agrees
7. C · Water intoxication from the antidiuretic effect of oxytocin
8. D · Anticholinergic toxidrome
Soluzioni complete passo passo: esercitati su questo argomento su examproblems.com.